IDEAS home Printed from https://ideas.repec.org/a/gam/jmathe/v13y2025i15p2512-d1717557.html
   My bibliography  Save this article

Correction: Bai et al. A Study on q -Starlike Functions Connected with q -Extension of Hyperbolic Secant and Janowski Functions. Mathematics 2025, 13 , 2173

Author

Listed:
  • Pengfei Bai

    (School of Mathematics and Computer Sciences, Chifeng University, Chifeng 024000, China)

  • Adeel Ahmad

    (Department of Mathematics and Statistics, Hazara University Mansehra, Dhodial 21120, Pakistan)

  • Akhter Rasheed

    (Department of Mathematics, COMSATS University Islamabad, Abbottabad Campus, Abbottabad 22060, Pakistan)

  • Saqib Hussain

    (Department of Mathematics, COMSATS University Islamabad, Abbottabad Campus, Abbottabad 22060, Pakistan)

  • Huo Tang

    (School of Mathematics and Computer Sciences, Chifeng University, Chifeng 024000, China)

  • Saima Noor

    (Department of Mathematics and Statistics, College of Science, King Faisal University, P.O. Box 400, Al Ahsa 31982, Saudi Arabia
    Department of Basic Sciences, General Administration of Preparatory Year, King Faisal University, P.O. Box 400, Al Ahsa 31982, Saudi Arabia)

Abstract

In the original publication [...]

Suggested Citation

  • Pengfei Bai & Adeel Ahmad & Akhter Rasheed & Saqib Hussain & Huo Tang & Saima Noor, 2025. "Correction: Bai et al. A Study on q -Starlike Functions Connected with q -Extension of Hyperbolic Secant and Janowski Functions. Mathematics 2025, 13 , 2173," Mathematics, MDPI, vol. 13(15), pages 1-1, August.
  • Handle: RePEc:gam:jmathe:v:13:y:2025:i:15:p:2512-:d:1717557
    as

    Download full text from publisher

    File URL: https://www.mdpi.com/2227-7390/13/15/2512/pdf
    Download Restriction: no

    File URL: https://www.mdpi.com/2227-7390/13/15/2512/
    Download Restriction: no
    ---><---

    More about this item

    Keywords

    ;

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:gam:jmathe:v:13:y:2025:i:15:p:2512-:d:1717557. See general information about how to correct material in RePEc.

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no bibliographic references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: MDPI Indexing Manager (email available below). General contact details of provider: https://www.mdpi.com .

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service. RePEc uses bibliographic data supplied by the respective publishers.